# SDR SWAA2012102608880

- Difficulty date: October 24, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 34,611 hours, 21,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A3230
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER O/H EMERGENCY EXIT LIGHT ASSY BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER AMM.
